# SDR EE4Y2019090409676

- Difficulty date: September 4, 2019
- Submitted: September 4, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N977NC
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000077
- Aircraft time: 35,801 hours, 17,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19031700401
- Condition: Cracked
- Location: Rt Wing
- Part time: 35,801 hours, 17,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEADING EDGE, RT WING, FIXED LEADING EDGE SLAT TRACK CAVITY BETWEEN RIB 17 ABD RIB 18 WITH CRACK. NOTE: THE CRACK WAS REPAIRED AS PER REPAIR INSTRUCTIONS UNDER ETD2019-190-113596 REF. JOB A1H216 ITEM 6-50.
